Alert archive / Illinois / Flash Flood Warnings in 2022

Flash Flood Warning 25, NWS Lincoln, IL

August 1, 2022Crawford County, Lawrence County, Illinois

NWS Lincoln, IL issued this flash flood warning at Aug 1, 2022, 6:46 PM CDT for Crawford County, Lawrence County, Illinois. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2022, 6:46 PM CDT (23:46 UTC)
Expired
Aug 2, 2022, 12:45 AM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, IL, Lawrence County, IL

The radar

The Evansville,IN radar (KVWX), 58 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 7:00 PM CDTFLASH FLOOD5 Ene Berryville, ILFLOWING WATER OVER A LARGE PORTION OF ROADWAY.
Aug 1, 7:40 PM CDTFLASH FLOOD3 S Chauncey, ILWATER OVER ROADWAY.
Aug 1, 10:28 PM CDTFLOOD4 Wnw Hardinville, ILWATER OVER ROADWAY REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
341 J/kg
Mixed-layer CIN
-299 J/kg
Mixed-layer LCL
1174 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

661 
WGUS53 KILX 012346
FFWILX
ILC033-101-020345-
/O.NEW.KILX.FF.W.0025.220801T2346Z-220802T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
646 PM CDT Mon Aug 1 2022

The National Weather Service in Lincoln has issued a

* Flash Flood Warning for...
  Southern Crawford County in east central Illinois...
  Lawrence County in southeastern Illinois...

* Until 1045 PM CDT.

* At 645 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2.5 inches of rain have 
  fallen. Additional rainfall amounts up to 2 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lawrenceville, Sumner, St. Francisville, Flat Rock, Russellville, 
  Birds, Chauncey, New Hebron, Hardinville, Petrolia, Pinkstaff, Red 
  Hills State Park, Lawrenceville Airport, Billett, Mount Carmel 
  Airport and Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3885 8791 3885 8794 3897 8794 3897 8754
      3896 8751 3890 8752 3889 8754 3886 8755
      3885 8753 3882 8753 3878 8750 3877 8751
      3874 8750 3868 8753 3866 8760 3860 8762
      3859 8761 3859 8764 3857 8765 3857 8790

FLASH FLOOD...RADAR INDICATED

$$

37
5 follow-up statements
334 
WGUS73 KILX 020103
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
803 PM CDT Mon Aug 1 2022

ILC033-101-020345-
/O.CON.KILX.FF.W.0025.000000T0000Z-220802T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford IL-Lawrence IL-
803 PM CDT Mon Aug 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT THIS 
EVENING FOR SOUTHERN CRAWFORD AND LAWRENCE COUNTIES...

At 801 PM CDT, local law enforcement reported heavy rain across the 
warned area. Up to 5 inches of rain have fallen in western portions 
of Lawrence and Crawford Counties. Additional rainfall amounts up to 
2 inches are possible in the warned area. Flash flooding is ongoing 
or expected to begin shortly.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lawrenceville, Sumner, St. Francisville, Flat Rock, Russellville, 
  Birds, Chauncey, New Hebron, Hardinville, Petrolia, Pinkstaff, Red 
  Hills State Park, Lawrenceville Airport, Billett, Mount Carmel 
  Airport and Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3885 8791 3885 8794 3897 8794 3897 8754
      3896 8751 3890 8752 3889 8754 3886 8755
      3885 8753 3882 8753 3878 8750 3877 8751
      3874 8750 3868 8753 3866 8760 3860 8762
      3859 8761 3859 8764 3857 8765 3857 8790

FLASH FLOOD...OBSERVED

$$

37
835 
WGUS73 KILX 020224
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
924 PM CDT Mon Aug 1 2022

ILC033-101-020345-
/O.CON.KILX.FF.W.0025.000000T0000Z-220802T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford IL-Lawrence IL-
924 PM CDT Mon Aug 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT THIS 
EVENING FOR SOUTHERN CRAWFORD AND LAWRENCE COUNTIES...

At 923 PM CDT, local law enforcement reported flash flooding across 
the warned area. Up to 6 inches of rain have fallen. Additional 
rainfall amounts up to 1 inch are possible in the warned area.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lawrenceville, Sumner, St. Francisville, Flat Rock, Russellville, 
  Birds, Chauncey, New Hebron, Hardinville, Petrolia, Pinkstaff, Red 
  Hills State Park, Lawrenceville Airport, Billett, Mount Carmel 
  Airport and Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3885 8791 3885 8794 3897 8794 3897 8754
      3896 8751 3890 8752 3889 8754 3886 8755
      3885 8753 3882 8753 3878 8750 3877 8751
      3874 8750 3868 8753 3866 8760 3860 8762
      3859 8761 3859 8764 3857 8765 3857 8790

FLASH FLOOD...OBSERVED

$$

37
191 
WGUS53 KILX 020310
FFWILX
ILC033-101-020545-
/O.EXT.KILX.FF.W.0025.000000T0000Z-220802T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Lincoln IL
1010 PM CDT Mon Aug 1 2022

The National Weather Service in Lincoln has extended the

* Flash Flood Warning for...
  Southern Crawford County in east central Illinois...
  Lawrence County in southeastern Illinois...

* Until 1245 AM CDT.

* At 1009 PM CDT, local law enforcement reported flash flooding 
  across the warned area. Up to 6 inches of rain have fallen in 
  western portions of Lawrence and Crawford Counties. Additional 
  rainfall amounts up to 1 inch are possible in the warned area.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Law enforcement reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Lawrenceville, Sumner, St. Francisville, Flat Rock, Russellville, 
  Birds, Chauncey, New Hebron, Hardinville, Petrolia, Pinkstaff, Red 
  Hills State Park, Lawrenceville Airport, Billett, Mount Carmel 
  Airport and Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3885 8791 3885 8794 3897 8794 3897 8754
      3896 8751 3890 8752 3889 8754 3886 8755
      3885 8753 3882 8753 3878 8750 3877 8751
      3874 8750 3868 8753 3866 8760 3860 8762
      3859 8761 3859 8764 3857 8765 3857 8790

FLASH FLOOD...OBSERVED

$$

37
615 
WGUS73 KILX 020424
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1124 PM CDT Mon Aug 1 2022

ILC033-101-020545-
/O.CON.KILX.FF.W.0025.000000T0000Z-220802T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford IL-Lawrence IL-
1124 PM CDT Mon Aug 1 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT TUESDAY 
FOR SOUTHWESTERN CRAWFORD AND WESTERN LAWRENCE COUNTIES...

At 1123 PM CDT, local law enforcement reported flash flooding across 
the warned area. Up to 6 inches of rain have fallen.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Law enforcement reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Lawrenceville, Sumner, Chauncey, Hardinville, Birds, Petrolia, Red 
  Hills State Park, Pinkstaff and Helena.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3885 8794 3897 8794 3897 8784 3887 8767
      3882 8764 3872 8771 3868 8778 3857 8775
      3857 8788 3857 8790 3880 8791 3885 8791
      3885 8793

FLASH FLOOD...OBSERVED

$$

37
457 
WGUS73 KILX 020542
FFSILX

Flash Flood Statement
National Weather Service Lincoln IL
1242 AM CDT Tue Aug 2 2022

ILC033-101-020552-
/O.EXP.KILX.FF.W.0025.000000T0000Z-220802T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford IL-Lawrence IL-
1242 AM CDT Tue Aug 2 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 1245 AM CDT EARLY THIS MORNING 
FOR SOUTHWESTERN CRAWFORD AND WESTERN LAWRENCE COUNTIES...

The heavy rain has ended and flood waters are receding. Flooding is 
no longer expected to pose a threat. Please continue to heed 
remaining road closures.

LAT...LON 3885 8794 3897 8794 3897 8784 3887 8767
      3882 8764 3872 8771 3868 8778 3857 8775
      3857 8788 3857 8790 3880 8791 3885 8791
      3885 8793

$$

37

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 3:59 PM CDT, 2 hours 47 minutes earlier.

Area forecast discussion, Aug 1, 3:59 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
359 PM CDT Mon Aug 1 2022

.SYNOPSIS...
Issued at 246 PM CDT Mon Aug 1 2022

Summertime heat and humidity will persist over the next week, with
the hottest day of the period coming on Wednesday when afternoon
temperatures reach into the mid 90s and heat index values surge
into the triple digits. This heat and humidity will be
accompanied by near daily chances for showers and thunderstorms,
some of which may be strong-to-severe.

&&

.SHORT TERM...(This evening through Tuesday)
ISSUED AT 246 PM CDT Mon Aug 1 2022

A frontal boundary, currently extending from Jacksonville-to-
Robinson, will provide the focus for thunderstorms this evening
across portions of south central Illinois. Some of these storms
may become severe given the current parameter space. The latest
19z RAP analysis depicts MLCAPE values exceeding 4500 J/k along
and ahead of the front with deep-layer shear around 40 kts.
Modeled soundings reveal an uncapped environment ahead of the
front, while hodographs reveal a long straight wind profile. This
points to a few organized multi-cells capable of producing
damaging wind and hail. The tornado threat is low, but stranger
things have happended near a boundary. Storms will likely wane by
02z/9pm with the loss of daytime heating.

Attention then turns toward the overnight period as the surface
front begins to waffle northward near the I-74 corridor. Eyes will
need to be over E Nebraska and W Iowa tonight to see if an MCS
develops ahead of a mid-level shortwave and modest LLJ. If it
does, and afternoon CAM guidance currently provides little help
at this point, it will almost certainly ride the instability
(theta-e) axis into central Illinois. Shear/CAPE profiles support
MCS maintenance, but a robustly stable near-sfc layer could
mitigate a severe/damaging wind threat. Rather, it could be a nice
rainmaker for us in central Illinois, with QPF values ranging from
a few tenths, while localized values could exceed an inch.

&&

.LONG TERM...(Wednesday through Monday)
ISSUED AT 246 PM CDT Mon Aug 1 2022

Wednesday looks to be the warmest day of the week with highs
expected to be in the low to middle 90s. Heat indices will make it
feel warmer than that though with values looking to range between
100-110. A Heat Advisory may be needed for most of the area on
Wednesday. However an approaching cold front may throw a wrench in
this as cloud cover and precipitation chances increase from
northwest to southeast Wednesday afternoon into evening. The front
looks to slowly sag southward through the area bringing
widespread precipitation chances and even the threat for some
severe weather Wednesday evening. A good soaking rain appears
likely for much of the area, which is very much needed especially
in parts of eastern IL where drought conditions continue.

Temperatures for the end of the week will be a little cooler due to
ongoing precipitation as the front slowly works through the area.
Another bout of heat is possible this weekend as upper ridging
builds over the area.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1219 PM CDT Mon Aug 1 2022

Breezy westerly winds will diminish after sunset, becoming light
and variable overnight. Scattered thunderstorms will develop late
in the TAF period (beyond 06z), especially in the vicinity of
PIA/SPI/DEC, perhaps reducing flight categories from VFR to MVFR
where rain becomes heavy. We have begun mentioning VCSH and VCTS
at some of the terminals with this TAF package, with better
precision expected with the 00z suite of aviation products.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MJA
SHORT TERM...MJA
LONG TERM...MJA/NMB
AVIATION...MJA
Hazardous weather outlook, Aug 1, 2:52 PM CDT, 3 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
252 PM CDT Mon Aug 1 2022

ILZ027>029-036-037-040>042-047>052-061>063-066>068-071>073-021100-
Knox-Stark-Peoria-Fulton-Tazewell-Schuyler-Mason-Logan-Cass-Menard-
Scott-Morgan-Sangamon-Christian-Shelby-Cumberland-Clark-Effingham-
Jasper-Crawford-Clay-Richland-Lawrence-
252 PM CDT Mon Aug 1 2022

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Tonight.

Isolated to scattered storms are possible through early evening in
southeast IL, and overnight across west central IL. Some of these
storms could be strong to severe in southeast IL through sunset, and
from Peoria and Springfield west overnight. Damaging winds being the
main threat. Hail, heavy rain, and lightning will also be threats.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Dangerous heat will build into the region through Wednesday with
daily afternoon highs in the upper 80s and lower 90s today and
Tuesday, and low to mid 90s Wednesday. Heat index values will be 95
to 105 this afternoon and Tuesday afternoon and 105 to 110 Wednesday
afternoon. Heat indices will reach around 100 degrees Saturday and
Sunday afternoon.

Isolated thunderstorms are possible Tuesday, with a few strong storms
possible from highway 50 south. Additional thunderstorm are forecast
from late Wednesday afternoon through Thursday evening. Some of
these may be strong to severe from I-55 northwest late Wednesday
afternoon into Wednesday night along with locally heavy rains
possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed in southeast IL through sunset
today, and over west central IL overnight from 1 to 7 am.

ILZ030-031-038-043>046-053>057-021100-
Marshall-Woodford-McLean-De Witt-Piatt-Champaign-Vermilion-Macon-
Moultrie-Douglas-Coles-Edgar-
252 PM CDT Mon Aug 1 2022

This Hazardous Weather Outlook is for central Illinois and east
central Illinois.

.DAY ONE...Tonight.

Isolated to scattered thunderstorms are possible overnight. The
threat of severe storms is low at this time, but locally heavy rain
is possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Dangerous heat will build into central Illinois through Wednesday,
with daily afternoon highs in the upper 80s and lower 90s today and
Tuesday and in the low to mid 90s Wednesday. Heat index values
peaking 95 to 100 this afternoon and Tuesday afternoon, should reach
105 to 110 Wednesday afternoon. Heat indices will reach around 100
degrees Saturday and Sunday afternoon.

Additional thunderstorm chances are forecast for Wednesday afternoon
through Thursday evening. Some of these may be strong to severe
Wednesday afternoon into Wednesday night from I-55 northwest along
with locally heavy rains possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

07

In the hours before

Local storm report, Aug 1, 5:19 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
519 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             BOGOTA                  38.92N 88.24W
08/01/2022  E1.75 INCH       JASPER             IL   EMERGENCY MNGR

&&

37
Local storm report, Aug 1, 5:20 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
520 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     1 ENE OLNEY             38.74N 88.08W
08/01/2022                   RICHLAND           IL   PUBLIC

            LARGE TREE BLOWN DOWN ON N EAST ST, A FEW
            YDS FROM CARLE RICHLAND MEMORIAL HOSPITAL.
            VIA SOCIAL MEDIA.

&&
Local storm report, Aug 1, 5:21 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             WHEELER                 39.05N 88.32W
08/01/2022  E1.00 INCH       JASPER             IL   EMERGENCY MNGR

            MIX OF PEA TO QUARTER SIZE HAIL.

&&

37
Local storm report, Aug 1, 5:29 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
529 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             1 SSE OLNEY             38.72N 88.08W
08/01/2022  M1.00 INCH       RICHLAND           IL   PUBLIC

&&
Local storm report, Aug 1, 5:40 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
540 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 AM     TORNADO          BEASON                  40.14N 89.19W
08/01/2022                   LOGAN              IL   NWS STORM SURVEY

            EF1 TORNADO ESTIMATED WITH 105 MPH WINDS
            DAMAGED LARGE GRAIN BINS ON FAR WEST END OF
            BEASON AND TOOK DOWN SOME LARGE TREES AND
            BRANCHES NEAR A FEW HOMES WITH SOME ROOF
            DAMAGE AND A WINDOW DAMAGED. TORNADO THEN
            TRAVELED NEAR 2 MILES SOUTHEAST OF BEASON
            OVER CORNFIELDS LIFTING AT 515 AM.

&&
Local storm report, Aug 1, 6:23 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
623 PM CDT MON AUG 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 E OLNEY               38.73N 88.07W
08/01/2022  E1.75 INCH       RICHLAND           IL   COCORAHS

            RANGE OF SIZES AVERAGING 1.25 INCH AND AS
            LARGE AS GOLF BALL SIZE.

&&

37

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 1, 2:34 AM CDTSevere Thunderstorm WarningILXKnox26 min
Aug 1, 2:54 AM CDTSevere Thunderstorm WarningILXKnox, Peoria, Stark36 min
Aug 1, 3:19 AM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Tazewell, Woodford26 min
Aug 1, 3:45 AM CDTSpecial Weather StatementILXFulton45 min
Aug 1, 4:02 AM CDTSevere Thunderstorm WarningILXFulton, Knox, Peoria28 min
Aug 1, 4:31 AM CDTSevere Thunderstorm WarningILXLogan, Mason, Menard, Tazewell44 min
Aug 1, 5:11 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Macon34 min
Aug 1, 5:48 AM CDTSpecial Weather StatementILXDouglas27 min
Aug 1, 3:31 PM CDTSevere Thunderstorm WarningILXEffingham, Jasper44 min
Aug 1, 4:12 PM CDTSevere Thunderstorm WarningILXClay, Crawford, Effingham, Jasper, Lawrence, Richland63 min
Aug 1, 4:53 PM CDTFlash Flood WarningILXJasper, Richland10 hr
Aug 1, 4:53 PM CDTSevere Thunderstorm WarningILXClay, Lawrence, Richland67 min
Aug 1, 5:59 PM CDTSevere Thunderstorm WarningILXCrawford, Jasper, Lawrence, Richland46 min
Aug 1, 6:46 PM CDTSevere Thunderstorm WarningILXLawrence20 min

Nearby

Flash Flood Warnings in Illinois, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.